# SDR SWAA2022060808508

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140EF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD 140 EF CORRODEDD ALONG EDGE A225-001 / [01] CORROSION REMOVED FROM AREA OUT OF LIMITS DUE TO AREA IS MORE THAN 20 INCHES PER SRM 53-00-53-1A-1 FIGURE 102;[02] VERIFIED STEP 1;[03] NEW MATERIAL 0.071' 2024 T3 IAW AMM 25-52-01-201-803 1-C ATAG # A120977 PART NUMBER 2024-T3-071;[04] VERIFIED STEP 3 C/W;[05] BEGAN FABRICATION IAW AMM 25-52-01-201-801;[06] VERIFIED STEP 5 C/W;[07] COMPLETED FABRICATION OF PANEL 140EF IAW AMM 25-52-01-201-801;[08] VERIFIED STEP 7;[09] OK TO TREAT AND PRIME;[10] TREATED AND PRIMED NEW PANEL 140EF IAW AMM 25-52-01-201-801;[11] FABRICATED NEW FLOOR PANEL 140EF IAW AMM 25-52-01-201-801;[12] VERIFIED STEP 10 AND 11  AUDIT C/W
